Patient : I am 6 weeks pregnant and currently traveling overseas. On the airplane I experienced cramping in my lower right abdomen, in a spot where I have experienced cramps for several years. It wasnt severe but it lasted for more than an hour. A milky white discharge appeared when I was using the restroom, but I wasnt sure if it was from medicine that I had inserted twelve hours earlier for a yeast infection (7 day medicine from doctor, day 5 of use, no prior discharge). Furthermore, there were a couple tiny drops, what looked like congealed beads of blood, when I wiped. I am wondering if I should see a doctor in this foreign country, help!
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.